On the determination of response functions for a binary mixture of incompressible newtonian fluids

C. E. Beevers, R. E. Craine

Research output: Contribution to journalArticle

Abstract

The equations governing the motion of a mixture of two incompressible inert Newtonian fluids are stated. Some steady 2-dimensional solutions are derived and using these results a procedure is suggested for determining certain combinations of the coefficients which appear in the constitutive equations. A discussion of the boundary conditions appropriate to a free surface and the proof of a uniqueness theorem are also included. © 1982.

Original languageEnglish
Pages (from-to)737-745
Number of pages9
JournalInternational Journal of Engineering Science
Volume20
Issue number6
Publication statusPublished - 1982

Fingerprint Dive into the research topics of 'On the determination of response functions for a binary mixture of incompressible newtonian fluids'. Together they form a unique fingerprint.

  • Cite this